# SDR HNAA2011111500384

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N804EN
- Make and model: Dhav DHC8103
- Aircraft serial: 227
- Aircraft time: 51,111 hours, 57,096 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN NOSE GEAR RED IN TRANSIT LIGHT AND GEAR HANDLE LIGHT REMAINED ILLUMINATED. ALTERNATE INDICATION SHOWS NOSE DOWN AND LOCKED.  REPAIRED BROKEN WIRE ON NOSE GEAR DOWNLOCK SENSOR CONNECTOR PLUG AT NOSE GEAR DISCONNECT CONNECTOR PLUG.  CYCLED GEAR OPS CHECKED GOOD.  ALL INDICATIONS NORMAL.
